Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 123, NWS State College, PA
NWS State College, PA issued this severe thunderstorm warning at Jun 30, 2015, 8:14 PM EDT for Columbia County, Montour County, Northumberland County, Pennsylvania. It was in force for 61 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 30, 2015, 8:14 PM EDT (00:14 UTC)
- Expired
- Jun 30, 2015, 9:15 PM EDT
- In force
- 61 min
- Issued by
- NWS State College, PA
- Area
- Storm-based polygon
Counties Columbia County, PA, Montour County, PA, Northumberland County, PA
The radar
The State College radar (KCCX), 119 km from the middle of the area, began a volume at 00:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 00:00Z, 0.2 hours before the alert went out and 236 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 665 J/kg
- Mixed-layer CIN
- -18 J/kg
- Mixed-layer LCL
- 1402 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 100 m²/s²
- 0-3 km storm-relative helicity
- 127 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 2.8
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 30, 5:39 PM EDT, 2 hours 35 minutes earlier.
Area forecast discussion, Jun 30, 5:39 PM EDT, 2 hours 35 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE STATE COLLEGE PA 539 PM EDT TUE JUN 30 2015 .SYNOPSIS... A WARM FRONT WILL MOVE ACROSS THE MIDDLE SUSQUEHANNA AND NORTH CENTRAL MOUNTAINS LATE THIS AFTERNOON AND EVENING. A COLD FRONT WILL PUSH SOUTHEAST ACROSS THE REGION LATER TONIGHT AND WEDNESDAY. THESE TWO WEATHER FEATURES WILL SUPPLY THE FOCUS FOR MOISTURE AND LIFT TO FORM NUMEROUS SHOWERS...AND SCATTERED STRONG TO POTENTIALLY SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING. A PERSISTENT UPPER LVL TROUGH WILL REMAIN POSITIONED JUST WEST OF PENNSYLVANIA THROUGH SATURDAY. AN UPPER LVL RIDGE IS EXPECTED TO BRIEFLY BUILD OVER THE NORTHEAST CONUS SUNDAY INTO MONDAY. && .NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/... SFC WARM FRONT AT 1830Z HAS LIFTED A BIT NORTH AND BECOME MORE DIFFUSE NEAR A KELZ...TO KIPT...AND KRDG LINE. A FEW SUPERCELLS DEVELOPED NEAR THIS BOUNDARY OVER THE PAST HOUR OR SO...WITHIN A BELT OF ENHANCED SOUTHERLY FLOW AND 0-1KM SHEAR ON THE ORDER OF 20-25 KTS. SFC BASED CAPE REMAINS BETWEEN 2000-2500 J/KG INVOF KTHV AND KLNS. TRIPLE POINT INTERSECTION OF LEE TROUGH HANGING SOUTH FROM THE WARM FRONT ACROSS THE SUSQ VALLEY WRN POCONOS WILL LIKELY BE THE PRIMARY THREAT AREA FOR SEVERE WEATHER WITH A FEW NEWD MVG SUPERCELLS LATE THIS AFTERNOON AND EVENING...WHERE EHI/S WILL BE AOA 2M2/S2. SPC ELEVATED THEIR TORNADO PROB FROM 2 PERCENT TO 5 PERCENT IN THAT AREA EARLIER THIS AFTERNOON. THERE WILL ALSO BE A DISTINCT FLASH FLOOD THREAT WITH THE LIKELIHOOD OF TRAINING TSRA FOLLOWED LATER THIS EVENING BY A STRONG MID LEVEL SHORTWAVE AND...POTENTIAL LINEAR MCS/BOW ECHO SWEEPING EAST FROM OHIO AND ACROSS SOUTHERN PENN. THIS CONVECTIVE FEATURE WILL BE ASSOCIATED WITH AN APPROACHING CFRONT...AND NESTLED BENEATH THE ENHANCED LIFT/EXIT REGION OF AN 80 KT UPPER JET LIFTING ENE FROM WVA. PRIOR TO THE ARRIVAL OF THE ABOVE NOTED MCS...CONVECTION SHOULD BE MORE SCATTERED IN THIS PORTION OF PENN. SEVERE TSRA WATCHES 371 AND 372 IN EFFECT UNTIL 8 AND 9 PM EDT RESPECTIVELY ACROSS MUCH OF THE STATE /WITH THE EXCEPTION OF JUST ERIE AND CRAWFORD COUNTIES IN THE FAR NW PART OF THE STATE. THE OTHER AREA OF CONCERN WILL BE THE POSSIBILITY OF LOCALIZED FLOODING...DUE TO WET GROUND AND EXPECTATION OF ISOLD RAINFALL AMTS OF ARND 3 INCHES BASED ON OUTPUT FROM CONVECTION-ALLOWING MDLS. WILL MENTION IN HWO FOR NOW...BUT A FFA COULD BE CONSIDERED FOR THE SUSQ VALLEY...WHERE PLUME OF HIGHEST MOISTURE WILL LIE. FLASH FLOOD WATCH ISSUED FOR THE REGION ALONG AND TO THE SE OF INTERSTATE 80 UNTIL 3 AM WEDNESDAY. WEAKER MID LVL WINDS IMPLY LESS CHC OF SVR WX ACROSS THE NW MTNS OF PENN. MAX TEMPS LATE THIS AFTERNOON WILL RANGE FROM THE L-M70S OVR THE ALLEGHENIES...TO THE L80S ACROSS THE SUSQ VALLEY. && .SHORT TERM /6 AM WEDNESDAY MORNING THROUGH 6 PM WEDNESDAY/... POTENT SHORTWAVE DIVING INTO BASE OF DEEPENING UPPER TROF WILL SWING THRU CENTRAL PA LATE TONIGHT AND EARLY WEDNESDAY. DESPITE AN UNFAVORABLE TIME OF DAY FOR CONVECTION...STRONG LG SCALE FORCING COMBINED WITH MARGINAL INSTABILITY SHOULD SUPPORT SCT SHRA/TSRA AS THIS FEATURE COMES THRU LATE TONIGHT INTO EARLY WED. HAVE REDUCED POPS SIGNIFICANTLY AFTER ABOUT 15Z...AS LG SCALE SUBSIDENCE AND SOMEWHAT DRIER WESTERLY FLOW ARRIVES IN WAKE OF SHORTWAVE. SPC MRGL RISK OF SVR WX ENCOMPASSES EASTERN PA...WHERE THERE COULD BE ENOUGH DIURNAL HEATING/DESTABILIZATION TO SUPPORT ISOLD SVR WX ARND MIDDAY. PTSUNNY SKIES AND ENS MEAN 8H TEMPS BTWN 12-14C SHOULD SUPPORT MAX TEMPS WED FROM THE L70S NW TO M80S LOWER SUSQ VALLEY. && .LONG TERM /WEDNESDAY NIGHT THROUGH TUESDAY/... DRY WESTERLY FLOW SHOULD CONTINUE WEDNESDAY NIGHT INTO THURSDAY WHICH SHOULD KEEP THE REGION DRY. AS THE JET STREAK MOVES OVER THE REGION COULD ALLOW FOR A QUASI STATIONARY BOUNDARY TO SET UP ALONG THE SOUTHERN BORDER OF PA...THURSDAY AFTERNOON INTO FRIDAY. SHOWERS AND TSRA SHOULD REMAIN TO THE SOUTH BUT ANY WAVERING COULD ALLOW FOR STORMS TO CREEP INTO PA. THE FLOW SHOULD SHFIT TO THE NORTHWEST AS THE UPPER LEVEL LOW LIFTS TO THE NORTHEAST AND A RIDGE BUILDS THROUGH THE OHIO VALLEY AND INTO SOUTHERN CANADA. THIS SHOULD LEAD TO CLEARING SKIES AND DRIER FLOW FRIDAY. THE DRY MID LEVELS WITH A BUILDING RIDGE SHOULD KEEP THE WEEKEND PRIMARILY DRY THOUGH THE BEST CHANCE FOR SHOWERS WILL COME WITH PASSAGE OF SHORTWAVES SUNDAY NIGHT INTO MONDAY. GEFS/ECENS MEAN 8H TEMPS IMPLY TEMPS FAIRLY CLOSE TO AVERAGE FOR EARLY JULY. && .AVIATION /22Z TUESDAY THROUGH SUNDAY/... ADJUSTMENTS MADE THE LAST FEW HOURS FOR STORMS. STRONGEST STORMS OVER SE PA...BUT MORE ALONG THE OH...PA BORDER. EARLIER DISCUSSION BELOW. INCREASING COVERAGE OF CONVECTION /SHOWERS AND ISOLATED-SCTD STRONG TO POTENTIALLY SVR TSRA/ WILL OCCUR DURING THE AFTERNOON AND CONTINUE INTO THE EVENING HOURS. MOST AIRFIELDS OUTSIDE OF THE CONVECTION WILL SEE VFR TO UPPER END MVFR WITH A 5-10 KT SW SFC WIND. A SLIGHTLY STRONGER SOUTH TO SSWRLY SFC FLOW OF 10-15 KTS WITH GUSTS AROUND 20 KT WILL PRESIDE ACROSS THE LOWER SUSQ VALLEY /JUST SOUTH OF A SFC WARM FRONT...AND EAST OF A DEVELOING LEE SFC TROUGH/. FLYING CONDITIONS SHOULD SETTLE INTO MAINLY THE MVFR RANGE FOR TONIGHT AS WINDS LIGHTEN AND MOISTURE REMAINS QUITE HIGH WITH SCATTERED SHOWERS AND ISOLATED TSRA ACROSS CENTRAL PENN...AND MORE NUMEROUS SHRA/TSRA IMPACTING THE LOWER SUSQ VALLEY TAF SITES. AN UNSETTLED PATTERN WITH A SERIES OF FRONTS WILL BE AFFECTING THE REGION MUCH OF THIS WEEK. THE BEST CHANCES OF RESTRICTIONS WILL BE TUESDAY INTO WEDNESDAY. OUTLOOK... WED...MVFR CIGS LIKELY WEST. OTHERWISE MAINLY VFR. LOCAL RESTRICTIONS IN SCT SHRA/TSRA. THU...MAINLY VFR. ISOLATED TSRA MAINLY SOUTH OF I-80. FRI...MAINLY VFR. ISOLATED TSRA SOUTH. SAT-SUN...MAINLY VFR. CHANCE SHRA/TSRA. && .CTP WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL 3 AM EDT WEDNESDAY FOR PAZ036-056>059- 063>066. && SYNOPSIS...LAMBERT NEAR TERM...LAMBERT SHORT TERM...FITZGERALD LONG TERM...FITZGERALD/CERU AVIATION...LAMBERT/MARTIN
Hazardous weather outlook, Jun 30, 8:06 PM EDT, 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 806 PM EDT TUE JUN 30 2015 PAZ004>006-010>012-017>019-024>028-033>035-037-041-042-045-046- 049>053-020015- WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD- NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN- JUNIATA-SOMERSET-BEDFORD-FULTON-TIOGA-NORTHERN LYCOMING-SULLIVAN- SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR- NORTHUMBERLAND-COLUMBIA- 806 PM EDT TUE JUN 30 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TONIGHT. WIDESPREAD SHOWERS AND THUNDERSTORMS TONIGHT MAY CREATE LOCAL FLOODING PROBLEMS. GUSTY WINDS MAY ALSO OCCUR IN JUST A FEW THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. PAZ036-056>059-063>066-020015- FRANKLIN-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND-ADAMS-YORK- LANCASTER- 806 PM EDT TUE JUN 30 2015 ...FLASH FLOOD WATCH IN EFFECT UNTIL 3 AM EDT WEDNESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. ISOLATED THUNDERSTORMS MAY ALSO MAKE STRONG GUSTY WINDS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED.
In the hours before
Special weather statement, Jun 30, 6:03 PM EDT, 2 hours 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
603 PM EDT TUE JUN 30 2015
PAZ019-026-302230-
SOUTHERN CENTRE PA-HUNTINGDON PA-
603 PM EDT TUE JUN 30 2015
...THIS IS A SPECIAL WEATHER STATEMENT FOR SOUTHERN CENTRE...AND
NORTHERN HUNTINGDON COUNTIES UNTIL 630 PM EDT...
AT 600 PM EDT...A LINE OF SHOWERS WITH HEAVY RAIN STRETCHED FROM
ZION THROUGH STATE COLLEGE TO SPRUCE CREEK. THE SHOWERS WERE MOVING
NORTHEAST AT 15 MPH...AND WILL TRAVEL OVER THE SAME AREAS
REPEATEDLY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MINOR FLOODING MAY DEVELOP. DO NOT DRIVE INTO WATER COVERING THE
ROADWAY.
&&
LAT...LON 4057 7813 4057 7814 4066 7815 4099 7774
4091 7754 4077 7766 4054 7813
TIME...MOT...LOC 2200Z 220DEG 14KT 4080 7788
DANGELOSpecial weather statement, Jun 30, 6:10 PM EDT, 2 hours 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 610 PM EDT TUE JUN 30 2015 PAZ066-302245- LANCASTER PA- 610 PM EDT TUE JUN 30 2015 ...A STRONG THUNDERSTORM WILL AFFECT LANCASTER COUNTY UNTIL 645 PM EDT... AT 609 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER DENVER...MOVING EAST AT 30 MPH. 30 MPH WIND GUSTS AND PEA SIZE HAIL ARE POSSIBLE WITH THIS STORM. THIS STRONG THUNDERSTORM WILL BE NEAR... ADAMSTOWN AND TERRE HILL AROUND 615 PM EDT. OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE BOWMANSVILLE... FARMERSVILLE...FIVEPOINTVILLE...REINHOLDS AND SCHOENECK. THIS INCLUDES THE PENNSYLVANIA TURNPIKE FROM MILE MARKERS 277 TO 295. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 4010 7619 4027 7627 4031 7615 4016 7591 TIME...MOT...LOC 2209Z 249DEG 28KT 4022 7614 MARTIN
Special weather statement, Jun 30, 7:13 PM EDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
713 PM EDT TUE JUN 30 2015
PAZ019-045-049-010015-
SOUTHERN CLINTON PA-UNION PA-SOUTHERN CENTRE PA-
713 PM EDT TUE JUN 30 2015
...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN CENTRE...WESTERN
UNION...AND SOUTHERN CLINTON COUNTIES UNTIL 745 PM EDT...
AT 712 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM
WEST OF MILLHEIM...MOVING NORTHEAST AT 25 MPH.
40 MPH WIND GUSTS AND VERY HEAVY RAIN WILL OCCUR WITH THIS STORM.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THIS STRONG THUNDERSTORM WILL BE NEAR...
REBERSBURG AROUND 725 PM EDT.
WOODWARD AROUND 730 PM EDT.
LAURELTON CENTER AROUND 745 PM EDT.
R.B. WINTER STATE PARK AROUND 755 PM EDT.
CARROLL AROUND 800 PM EDT.
OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE LOGANTON AND MCCALL
DAM STATE PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MINOR FLOODING MAY DEVELOP. DO NOT DRIVE INTO WATER COVERING THE
ROADWAY.
&&
LAT...LON 4107 7716 4107 7714 4106 7713 4094 7705
4075 7774 4086 7783 4114 7724
TIME...MOT...LOC 2312Z 243DEG 21KT 4088 7750
DANGELOSpecial weather statement, Jun 30, 7:29 PM EDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
729 PM EDT TUE JUN 30 2015
PAZ065-066-010045-
YORK PA-LANCASTER PA-
729 PM EDT TUE JUN 30 2015
...A THUNDERSTORM WITH VERY HEAVY RAIN WILL AFFECT YORK...AND
LANCASTER COUNTIES UNTIL 845 PM EDT...
AT 727 PM EDT...DOPPLER RADAR INDICATED A THUNDERSTORM NEAR
SUNNYBURN...MOVING NORTHEAST AT 15 MPH.
30 MPH WIND GUSTS WILL BE POSSIBLE WITH THIS THUNDERSTORM. VERY HEAVY
RAIN IS ALSO POSSIBLE.
THE THUNDERSTORM WITH HEAVY RAIN WILL BE NEAR...
SUNNYBURN AROUND 730 PM EDT. SHENKS FERRY AND SAFE HARBOR AROUND 745
PM EDT. SMITHVILLE AROUND 805 PM EDT.
QUARRYVILLE AND MILLERSVILLE
AROUND 815 PM EDT. WILLOW STREET AROUND 820 PM EDT.
OTHER LOCATIONS IMPACTED BY THE THUNDERSTORM WITH HEAVY RAIN INCLUDE
AIRVILLE...BIRD-IN-HAND...BUCK...CHRISTIANA AND CONESTOGA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MINOR FLOODING MAY DEVELOP. DO NOT DRIVE INTO WATER COVERING THE
ROADWAY.
&&
LAT...LON 4019 7623 4003 7594 3995 7599 3972 7634
3972 7661
TIME...MOT...LOC 2327Z 223DEG 15KT 3981 7641
CERUSpecial weather statement, Jun 30, 7:55 PM EDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
755 PM EDT TUE JUN 30 2015
PAZ017>019-024>026-010100-
SOUTHERN CENTRE PA-CLEARFIELD PA-CAMBRIA PA-NORTHERN CENTRE PA-
HUNTINGDON PA-BLAIR PA-
755 PM EDT TUE JUN 30 2015
...SPECIAL WEATHER STATEMENT...
AT 754 PM EDT...DOPPLER RADAR INDICATED THUNDERSTORMS ALONG A LINE
EXTENDING FROM NEAR NORTHERN CAMBRIA TO NEAR HOMER CITY...AND MOVING
EAST AT 40 MPH.
40 MPH WIND GUSTS WILL BE POSSIBLE WITH THESE THUNDERSTORMS. VERY
HEAVY RAIN IS ALSO POSSIBLE.
THE HEAVY RAIN WILL BE NEAR...
HASTINGS AND NORTHERN CAMBRIA AROUND 800 PM EDT.
NANTY-GLO AROUND 810 PM EDT.
EBENSBURG AROUND 820 PM EDT.
CARROLLTOWN AROUND 825 PM EDT.
HOUTZDALE...LORETTO AND SANKERTOWN AROUND 830 PM EDT.
GALLITZIN AND PRINCE GALLITZIN STATE PARK AROUND 835 PM EDT.
OTHER LOCATIONS IMPACTED BY THE HEAVY RAIN INCLUDE ASHVILLE...
BRISBIN...BURNSIDE...CHEST SPRINGS AND COALPORT.
THIS INCLUDES INTERSTATE 99 FROM MILE MARKERS 33 TO 64.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MINOR FLOODING MAY DEVELOP. DO NOT DRIVE INTO WATER COVERING THE
ROADWAY.
&&
LAT...LON 4061 7886 4072 7881 4072 7880 4081 7881
4083 7879 4087 7799 4050 7822 4045 7894
TIME...MOT...LOC 2354Z 262DEG 34KT 4077 7879 4050 7905
CERUSpecial weather statement, Jun 30, 7:57 PM EDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
757 PM EDT TUE JUN 30 2015
PAZ012-019-027-028-037-041-042-045-046-049>053-010100-
JUNIATA PA-SNYDER PA-MONTOUR PA-TIOGA PA-NORTHERN CLINTON PA-
MIFFLIN PA-UNION PA-SOUTHERN CLINTON PA-SULLIVAN PA-COLUMBIA PA-
SOUTHERN CENTRE PA-SOUTHERN LYCOMING PA-NORTHERN LYCOMING PA-
NORTHUMBERLAND PA-
757 PM EDT TUE JUN 30 2015
...SPECIAL WEATHER STATEMENT...
AT 754 PM EDT...DOPPLER RADAR INDICATED CLUSTERS OF STRONG
THUNDERSTORMS FROM NEAR WILLIAMSPORT...SOUTHWARD TO JUST SOUTHEAST
OF STATE COLLEGE. THE SHOWERS AND STORMS ARE MOVING EAST AT 30 MPH.
30 MPH WIND GUSTS WILL BE POSSIBLE WITH THESE STORMS.
THE STRONG THUNDERSTORMS WILL BE NEAR...
BUTTONWOOD AROUND 800 PM EDT.
RALSTON AND OGDENSBURG AROUND 805 PM EDT.
SHUNK AROUND 815 PM EDT.
LINCOLN FALLS AROUND 820 PM EDT.
KETTLE CREEK GORGE AROUND 825 PM EDT.
RICKETTS GLEN STATE PARK AND JAMISON CITY AROUND 845 PM EDT.
OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE BARRVILLE...
BEAVERTOWN...BENTON...DUSHORE AND EAGLES MERE.
FOR THOSE DRIVING ON INTERSTATE 80...THIS INCLUDES AREAS BETWEEN THE
LAMAR AND BERWICK-LIME RIDGE EXITS...SPECIFICALLY FROM MILE MARKERS
173 TO 236.
THIS INCLUDES INTERSTATE 180 FROM MILE MARKERS 1 TO 29.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MINOR FLOODING MAY DEVELOP. DO NOT DRIVE INTO WATER COVERING THE
ROADWAY.
&&
LAT...LON 4160 7687 4154 7622 4077 7651 4047 7780
4067 7771 4068 7769 4068 7770 4168 7721
4168 7689
TIME...MOT...LOC 2354Z 286DEG 49KT 4160 7715 4040 7763
MARTINThe office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 30, 8:25 PM EDT | Tornado Warning | CTP | Columbia, Montour | 35 min |
| Jun 30, 8:57 PM EDT | Tornado Warning | CTP | Columbia | 18 min |
| Jun 30, 9:00 PM EDT | Severe Thunderstorm Warning | CTP | Juniata, Northumberland, Snyder, Union | 60 min |
| Jun 30, 9:04 PM EDT | Severe Thunderstorm Warning | CTP | Columbia, Lycoming, Montour, Northumberland, Union | 86 min |
| Jun 30, 9:17 PM EDT | Special Weather Statement | CTP | Schuylkill | 58 min |
| Jun 30, 9:29 PM EDT | Flash Flood Warning | CTP | Lycoming, Montour, Northumberland, Union | 3 hr |
| Jun 30, 9:45 PM EDT | Severe Thunderstorm Warning | CTP | Columbia, Sullivan | 60 min |
| Jun 30, 9:47 PM EDT | Special Weather Statement | CTP | Franklin | 28 min |
| Jun 30, 9:58 PM EDT | Special Weather Statement | CTP | Dauphin | 62 min |
| Jun 30, 10:16 PM EDT | Special Weather Statement | CTP | Adams, York | 59 min |
| Jun 30, 11:00 PM EDT | Special Weather Statement | CTP | Columbia | 60 min |
| Jun 30, 11:02 PM EDT | Areal Flood Advisory | CTP | Adams | 118 min |
| Jun 30, 11:08 PM EDT | Severe Thunderstorm Warning | CTP | Adams, York | 52 min |
| Jul 1, 12:06 AM EDT | Special Weather Statement | CTP | Schuylkill | 54 min |
| Jul 1, 12:35 AM EDT | Areal Flood Advisory | CTP | Schuylkill | 115 min |
| Jul 1, 2:05 AM EDT | Special Weather Statement | CTP | Lancaster | 40 min |
| Jul 1, 2:37 AM EDT | Areal Flood Advisory | CTP | Schuylkill | 113 min |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.